MathSciNet Relay Station
MathSciNet bibliographic data
MR805265 93E10 (62M99)
Miller, T. L.; Ramm, A. G. Estimates of derivatives of random functions. II. J. Math. Anal. Appl. 110 (1985), no. 2, 429–435.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement